# SDR VTZA95056

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23095002
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A, E

## Discrepancy

PWM/IAD - FLT 6500 - DURING CRUISE ON 2-11-95 AT 1030 HRS, THE RT START/GENERATOR CAPTION ILLUMINATED IN-FLIGHT, APPROXMATELY 30 MINUTES LATER THE RT ENGINE BEGAN TO VIBRATE.  CREW SHUT DOWN ENGINE IN-FLIGHT AND DECLARED AN EMERGENCY.  FLIGHT DIVERTED TO PVD AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED RT START/GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
